My elderly mom is going from twice a day to once a day. She plans now to only take it at night.
She's very frail and the drug is very strong for her.
She's had a difficult time with side effects while on her regular dose, from her appetite, to generally feeling lousy, to pain in her legs for the last year or so, which she thinks could be due to the meds but she's not completely sure. The drug also wreaked complete havoc on her blood pressure, which was already high, sending it sometimes up around two hundred, with wild fluctuations. Eventually she was able to triple her blood pressure meds to bring it down to more acceptable levels.
Today is day two of taking one less pill. She did say she felt dizzy earlier but she seemed to have more energy today than yesterday.
I've read up on the skeletal pain people sometimes experience when withdrawing. So aside from that, how long should she expect for her body to "adjust" to the new dose? Days? Weeks? Months? What do we need to know to come off safely, especially when it comes to her blood pressure? Can anyone give her an idea what to expect?
Thank you =)